Asymptotic criteria for designs in nonlinear regression with model errors

Abstract : We derive bounds for the design optimality criteria under the assumption that the supposed regression model $y (x_k) = \eta(x_k, \theta)+\varepsilon_k, k = 1, 2, ...$ does not correspond to the true one. The investigation is based on the asymptotic properties of the LSE of $\theta$, and full proofs of these properties are presented under the assumption that the sequence of design points $\{x_k\}_{k=1}^\infty$ is randomly sampled according to a design measure $\xi$. The bounds and the asymptotic properties are related to the intrinsic measure of nonlinearity of the model.
Type de document :
Article dans une revue
Mathematica Slovaca, 2006, 56 (5), pp.543-553
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00158853
Contributeur : Luc Pronzato <>
Soumis le : jeudi 28 février 2008 - 13:50:37
Dernière modification le : vendredi 21 novembre 2008 - 10:11:14
Document(s) archivé(s) le : lundi 24 septembre 2012 - 10:46:27

Fichier

RIECOPR.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00158853, version 1

Collections

Citation

Andrej Pazman, Luc Pronzato. Asymptotic criteria for designs in nonlinear regression with model errors. Mathematica Slovaca, 2006, 56 (5), pp.543-553. <hal-00158853>

Partager

Métriques

Consultations de
la notice

151

Téléchargements du document

59